JournalszaaVol. 15, No. 4pp. 1025–1032

Some Discrete Inequalities

  • S. Varošanec

    University of Zagreb, Croatia
  • J. Pečarić

    University of Zagreb, Croatia
  • J. Šunde

    The University of Adelaide, Australia
Some Discrete Inequalities cover
Download PDF

Abstract

A number of inequalities with finite differences which are connected with weighted, quasiarithmetic and logarithmic means and some well-known general inequalities are considered.

Cite this article

S. Varošanec, J. Pečarić, J. Šunde, Some Discrete Inequalities. Z. Anal. Anwend. 15 (1996), no. 4, pp. 1025–1032

DOI 10.4171/ZAA/744